# SDR DALA2019091605367

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1270373) CORROSION LEVEL 2. CORROSION ON LT SIDE PLATE BTW STA 1240 TO 1310 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. SUMMARY: CORROSION LEVEL 2/ OUT OF LIMITS. LT SIDE PLATE BTW STA 1240 TO 1310 AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM 53-00-53 REPAIR 3.
